# SDR ASOA2013051003494

- Difficulty date: April 11, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 35,768 hours, 31,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 FLOOR SUPPORT ANGLE AT RBL 27 IS CRACKED.  REMOVED ANGLE IAW SRM 51-42-21.  LOCATED AND DRILLED NEW SERVICEABLE ANGLE IAW SRM 51-40-11.  INSTALLED NEW ANGLE IAW SRM 51-42-21.
